Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "Duan'-I-Shi"
Found 1 record(s)
1. Generalized Nonsingular Solutions for the Scalar Meson Field of a Point Charge in General Relativity Theory
Duan'-I-Shi
JETP, 1957, Vol. 4, No. 6, p. 935
PDF (255.4K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveÅ
 
Report problems